Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some applications of the Euler-Jacobi formula to differential equations

Authors: Anna Cima, Armengol Gasull and Francesc Mañosas
Journal: Proc. Amer. Math. Soc. 118 (1993), 151-163
MSC: Primary 58F21; Secondary 34C05
MathSciNet review: 1150647
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Euler-Jacobi formula gives an algebraic relation between the critical points of a vector field and their indices. Using this formula we obtain an upper bound for the number of centers that a planar polynomial differential equation can have and study the distribution of the critical points for planar quadratic and cubic differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F21, 34C05

Retrieve articles in all journals with MSC: 58F21, 34C05

Additional Information

Keywords: Differential equation, critical point, Euler Jacobi formula, center point
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society